MAUDE Adverse Event Report: MICROVENTION, INC. FRED X27; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICROVENTION, INC. FRED X27; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FREDX4013-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm expansion (4597)
Date of Event 03/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.Investigation conclusion: the physical device was not available for evaluation to investigate if a condition existed that would have contributed to event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.
 
Event or Problem Description
It was reported by the fred x pas clinical study that 6-month angiogram completed by the physician demonstrated an increase in size of an irregular left ophthalmic aneurysm.The physician was planning for additional index aneurysm retreatment procedure on (b)(6) 2025; however, at the time of this report, it is unconfirmed if the retreatment was performed.Event assessed as possibly related to the study device and to the procedure.Patient current status indicated as: mrs 0 and nihss 0.
 
Additional Manufacturer Narrative
Additional information has been received indicating the patient presented for the retreatment procedure on (b)(6) 2025.However, the images from this procedure confirmed the aneurysm had actually reduced in size and, therefore; retreatment was not performed.

Brand Name
FRED X27
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key21724529
Report Number2032493-2025-90028
Device Sequence Number9400702
Product Code OUT
UDI-Device Identifier00842429114407
UDI-Public(01)00842429114407(11)240725(17)270630(10)0000660672
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFREDX4013-PMA
Device Lot Number0000660672
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer04/10/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date04/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown